# SDR REXA98043

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 2730 · Elevator Control System
- Part: Trim
- Condition: Out Of Position
- Location: Elevator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO CONFIG LIGHT.  CREW DISCOVERED TRIM TO BE OUT OF THE GREEN ARC.  (M)
